# SDR ASOA2016032314642

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,142 hours, 12,999 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Cracked
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT CORNER SEAL RETAINER DAMAGE, CRACKED, NEEDS REPAIR.  PERFORMED PERMANENT REPAIR TO FWD CARGO DOOR SEAL RETAINER IAW EC/TC REO 690-52-35-013, REV C.  REF EC/TC FOR ALL WORK ACCOMPLISHED.
